# SDR UIEA2018040400564

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Link
- Condition: Loose
- Location: Start Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 START DUCT LINK LOOSE.   TORQUED THE NR 1 ENGINE START DUCT LINK  IAW AMM 70-50-00-912-001, REV 123.  CHECKED SATISFACTORY.
